Translator Disclaimer
2019 The Union Problem and The Category Problem of Sets of Uniqueness in the Theory of Orthogonal Series
Natalia Kholshchevnikova
Real Anal. Exchange 44(1): 65-76 (2019). DOI: 10.14321/realanalexch.44.1.0065

Abstract

These problems are considered for a wide range of orthogonal series. That is to say for trigonometric, Walsh, and other series on systems of characters of zero-dimensional compact abelian groups with the second axiom of countability. By this the sets of uniqueness are regarded for one-dimensional and multiple orthogonal series for many types of convergence.

Citation

Download Citation

Natalia Kholshchevnikova. "The Union Problem and The Category Problem of Sets of Uniqueness in the Theory of Orthogonal Series." Real Anal. Exchange 44 (1) 65 - 76, 2019. https://doi.org/10.14321/realanalexch.44.1.0065

Information

Published: 2019
First available in Project Euclid: 27 June 2019

zbMATH: 07088963
MathSciNet: MR3951334
Digital Object Identifier: 10.14321/realanalexch.44.1.0065

Subjects:
Primary: 40A30
Secondary: 43A75

Rights: Copyright © 2019 Michigan State University Press

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.44 • No. 1 • 2019
Back to Top